# SDR SWAA2022072822521

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221DF HAS 9EA CORRODED INSERTS AND UPPER SURFACE FIBER LAYER PEELED OFF AT I/B ENG AS MARKED. 124-008 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] RECEIVED NEW CABIN FLOOR PANEL 221DF (P/N: 147A5810-59). REF TASK CARD: TTG8Q00CS28Q FOR PANEL INSTALLATION.;[03] VERIFIED STEPS 1 AND 2.
